# SDR CALA2024111801174

- Difficulty date: November 15, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 42,301 hours, 4,010 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 491Z23017
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 1 REF LOG PAGE 9871306 FWD POTABLE WATER SERVICE DOOR FOUND MISSING ON ARRIVAL. BROKEN OFF AT TWO DOOR HINGES. MISSING DOOR PANEL NUMBER IS 191FL, P/N 491Z2301-5, REF DMC-B787-A52-40-12-010-941A-D, ITEM 47. MISSING DOOR OPENING MEASURES 16 INCH BY 16 INCH. TOMC APPROVED INSTALLED NEW DOOR IAW DMC-B787-A-52-40-12-00A-720A-A, OK FOR SERVICE.
